1mg, best e pharmacy in India

NAPROSYN 500 MG TABLET

Tablet
Rs.43.10for 1 strip(s) (15 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR NAPROSYN

Naproxen(500 mg)

food interaction for NAPROSYN

alcohol interaction for NAPROSYN

pregnancy interaction for NAPROSYN

lactation interaction for NAPROSYN

medicine interaction for NAPROSYN

food
alcohol
pregnancy
lactation
medicine
It is better to take Naprosyn 500 mg tablet with food.
Taking Naproxen with alcohol can increase the risk of stomach bleeding caused by naproxen.
UNSAFE
Naprosyn 500 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, NIMESULIDE 100MG TABLET, TWINEASE 200MG TABLET ER & 7 more
  • SALT INFORMATION FOR NAPROSYN

    Naproxen(500 mg)

    Uses

    Naprosyn 500 mg tablet is used in fever, headache, joint pain (arthralgia), muscle pain (myalgia), dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout

    How it works

    Naprosyn 500 mg tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

    Common side effects

    COMMON DOSAGE FOR NAPROSYN 500 MG TABLET

    Patients taking NAPROSYN 500 MG TABLET

    • 50%
      Once A Day
    • 47%
      Twice A Day
    • 2%
      Thrice A Day
    • 1%
      Four Times A Day
    • 1%
      Alternate Day

    SUBSTITUTES FOR NAPROSYN

    3 Substitutes
    3 Substitutes
    Sorted By
    RelevancePrice
    • ARTHOPAN 500MG TABLET
      (10 tablets in strip)
      Crescent Therapeutics Ltd
      Rs. 7.80/tablet
      Tablet
      Rs. 78
      pay 171% more per tablet
    • PROXIDOM 500MG TABLET
      (10 tablets in strip)
      Arinna Lifescience Pvt Ltd
      Rs. 5.70/tablet
      Tablet
      Rs. 57
      pay 98% more per tablet
    • NAPROZ TABLET
      (10 tablets in strip)
      Sigmund Promedica
      Rs. 3.46/tablet
      Tablet
      Rs. 34.62
      pay 20% more per tablet

    Top Rheumatologists

    Expert advice FOR NAPROSYN

    Do not take this medicine.
    • If you are allergic to naproxen, aspirin or other NSAID or any other ingredient in the medicine.
    • if you have gastric ulcer or bleeding or black sticky stools, or have had such complaints after taking any NSAID in the past.
    Do not drive or use machines after taking naproxen if you experience drowsiness, dizziness, vertigo, sleeplessness, tiredness, visual disturbances.This medicine can interfere with certain blood and urine test results so it is advised that patient should tell doctor beforehand about usage of this drug.Women should not take this medicine if they want to become pregnant.Take the lowest amount for the shortest possible time to reduce the risk of heart attack or stroke associated with this medicine. Do not take this medicine consecutively for more than 3 days during one menstrual cycle.

    Frequently asked questions FOR NAPROSYN

    Naproxen

    Q.

    Is naproxen same as aspirin, ibuprofen or Motrin?
    Motrin is proprietary (brand) name for naproxen. Naproxen is different from aspirin and ibuprofen. All these drugs however belong to same class called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs

    Q.

    Is naproxen safer than ibuprofen?
    Naproxen and ibuprofen both belong to the same pharmacological class called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs. Both have almost similar action in reducing pain, inflammation and fever. Judgement of doctors may vary depending on the condition being treated

    Q.

    Can I take naproxen for a headache, back pain, tooth pain, cold, pain, period cramps and lower back pain?
    Naproxen is a NSAID drug and can be used to treat mild to moderate pain as occurs with headache, back pain, tooth pain, period cramps and lower back pain. It doesn't cure cold, but can relieve pain associated with it

    Show More
    Q.

    Can I take naproxen for sinus infection, flu and swollen glands?
    Naproxen may be given to reduce the pain and swelling associated with sinus infection, flu and swollen glands. It does not however treat any of these conditions

    Q.

    Can I take naproxen with paracetamol/ Tylenol/ Advil?
    Tylenol is the brand name of paracetamol (acetaminophen). Advil is the brand name of ibuprofen. All of them belong to the same class of medication called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs. It is not advisable to take two or more pain-killers drugs together as it enhances adverse effects

    Q.

    Does naproxen raise blood pressure or cause constipation?
    Naproxen can cause constipation and raise blood pressure

    Q.

    Does naproxen contain acetaminophen, aspirin, sulfa or caffeine?
    No. Naproxen doesn't contain acetaminophen, aspirin, sulfa or caffeine. There are all separate drug entities

    Q.

    Is naproxen a controlled substance or addictive?
    No. Naproxen is not controlled substance but it belongs to schedule H and can be obtained by producing valid prescription. Also, it doesn't seem to have habit forming potential

    Q.

    Can I take naproxen with antibiotics or Vicodin (acetaminophen and hydrocodone)?
    Naproxen may be prescribed with antibiotics for reducing pain associated with certain infections. Naproxen is not recommended to be used with Vicodin (acetaminophen and hydrocodone)

    Q.

    Is naproxen safe?
    Naproxen is safe when used for prescribed dose and duration as advised by your doctor

    Q.

    Does naproxen make you sleepy?
    Naproxen may cause drowsiness

    Q.

    Does naproxen thin the blood?
    Naproxen may have some effects on platelet (blood cells which help blood to clot) function, but not as much as low dose aspirin. Naproxen, however, can enhance the effect of blood thinning medication such as heparin or warfarin.

    Q.

    Can I take naproxen for fever?
    Naproxen is not generally used to treat fever. It is a pain-killer and is used for treating various painful conditions. Consult a doctor if you have a fever as it is important to know the cause of fever before starting any medicines.


    Q.

    Can I take naproxen for back pain?
    Naproxen can be used to treat muscle and bone disorders, so, it can help in relieving back pain. However, consult a doctor for the relief of back pain as it is important to find out the cause of back pain before starting any medicines.

    Q.

    Can I take naproxen for a cold?
    Naproxen is not used to treat cold. Consult a doctor if you have a cold before taking any medicine.

    Q.

    Can I take naproxen for a hangover?
    Naproxen is not used to treat a hangover.

    Q.

    Can I take naproxen for gallbladder pain?
    Naproxen is not used to treat gallbladder pain. Consult a doctor if you think you have gall bladder pain as it is important to know the reason for pain before starting any medicines.

    Q.

    Can I take naproxen for tonsillitis?
    Naproxen is not used to treat tonsillitis. Consult a doctor if you think you have tonsillitis as it would need to be diagnosed before the start of any treatment.

    Q.

    Can I take naproxen for urinary tract infection (UTI)?
    Naproxen is not used to treat urinary tract infection (UTI) as it is a pain killer and you would need an antibiotic for the treatment of an infection. Please consult your doctor if you think you have urinary tract infection (UTI) as it requires proper diagnosis and treatment.

    Q.

    Can I take naproxen for toothache?
    Naproxen is a pain killer, so can be used for the treatment of a toothache, however, please consult your doctor before starting any painkillers as there could be an underlying infection which needs to be taken care of along with.

    Q.

    Does naproxen make you sleepy?
    Naproxen may make you feel dizzy, drowsy or tired and may cause blurred vision and you need to be careful while driving or operating any machinery. Talk to your doctor before taking naproxen.


    Q.

    Does naproxen work immediately?
    Naproxen starts working immediately as it is absorbed quickly from the gastrointestinal tract. Some pain relief occurs after a few hours, however, the full effect is seen after a couple of weeks. Please consult your doctor for more details.

    Q.

    Does naproxen expire?
    Yes, naproxen does expire. All the medicines come with an expiry date mentioned on the pack. You must check the expiry date before using any medicine.



    Q.

    Does naproxen have aspirin in it?
    Naproxen does not contain aspirin. These are two different drugs which belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).

    Q.

    Does naproxen get you high?
    Naproxen does not get you high. It has not been reported to have any addiction potential.

    Q.

    Does naproxen thin your blood?
    Naproxen is not a blood thinner. It belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) and is used to treat diseases of joints such as rheumatoid arthritis (including in children), osteoarthritis, ankylosing spondylitis. It is also used to treat attacks of gout, muscle and bone disorders and painful periods.

    Q.

    Does naproxen work?
    Naproxen works if used for the right indication at prescribed doses for the prescribed duration as advised by your doctor.

    Q.

    Does naproxen help with pain?
    Naproxen is a pain killer and is used to reduce pain. It belongs to a group of medicines called non-steriodal anti-inflammatory drugs (NSAIDs), which are used to reduce inflammation and pain in joints and muscles.

    Q.

    Does naproxen have paracetamol in it?
    Naproxen does not contain paracetamol. These are two different medicines which belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).

    WHAT OUR USERS ARE SAYING ABOUT NAPROSYN 500 MG TABLET

    How effective is this medicine?

    Effective
    36%
    Can't say
    36%
    Moderately effective
    18%
    Not effective
    9%

    Do you find this medicine expensive?

    No
    89%
    Yes
    11%

    Articles


    Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)